# SDR SIMA200414203

- Difficulty date: May 20, 2004
- Submitted: June 25, 2004
- Operation: Air carrier
- Aircraft: N620AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145102
- Engine: Allsn AE3007C
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Unit
- Part number: 3621005009
- Part serial: 4355
- Condition: Failed
- Location: Pitch Trim
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

CREW HAD A DUAL PITCH TRIM FAILURE DURING DESCENT AT 210 KTS AND ALT OF 6,000 FT.  FLAPS WERE AT 9 AND SPEED BRAKES WERE BEING DISENGAGED.  REPLACED HSCU IAW MFG AMM.  OPERATIONAL CHECK GOOD.  AC RETURNED TO SERVICE. (SW21200406970)
